# SDR 97ZZZX1972

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123RA
- Make and model: Cessna 310R
- Aircraft serial: 310R0221
- System (JASC): 2140 · Heating System
- Part: Coil
- Part number: 719843
- Condition: Exploded
- Location: Heater
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER FOUND INOPERABLE.  FOUND THE IGNITION COIL HAD EXPLODED.  THE END CAP HAD COME OFF WITH ENOUGH FORCE THAT IT BENT THE IGNITER OVER; THE OPPOSITE REACTION CAUSED THE COIL CAN TO GO AFT AND BREAK WIRES OFF MISCELLANEOUS PARTS IN THE COIL COVER.  THE MOST SIGNIFICANT POINT WAS THAT FUEL WAS STILL BEING PUMPED INTO THE HEATER, BUT NOT BEING IGNITED.
